Mathematische Annalen

, Volume 293, Issue 1, pp 77–99

Moduli of parabolic stable sheaves

Authors

  • M. Maruyama
    • Department of Mathematics, Faculty of ScienceKyoto University
  • K. Yokogawa
    • Department of Mathematics, Faculty of ScienceKyoto University
Article

DOI: 10.1007/BF01444704

Cite this article as:
Maruyama, M. & Yokogawa, K. Math. Ann. (1992) 293: 77. doi:10.1007/BF01444704

Mathematics Subject Classifications (1991)

14D20

Copyright information

© Springer-Verlag 1992